# SDR AALA2019082769004

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LAV H EMERGENCY LIGHT ON SIDE PANEL DAMAGED. REMOVED AND REPLACED LAV H EMER LIGHT IAW AMM 33-51-18-000-001/-400-001. OPS CK IAW AMM 33-51-00-710-001.
